PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 451-455
Tytuł artykułu

On the structure vector field of a real hypersurface in complex two-plane Grassmannians

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Considering the notion of Jacobi type vector fields for a real hypersurface in a complex two-plane Grassmannian, we prove that if a structure vector field is of Jacobi type it is Killing. As a consequence we classify real hypersurfaces whose structure vector field is of Jacobi type.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
2
Strony
451-455
Opis fizyczny
Daty
wydano
2012-04-01
online
2012-01-18
Twórcy
autor
Bibliografia
  • [1] Berndt J., Suh Y.J., Real hypersurfaces in complex two-plane Grassmannians, Monatsh. Math., 1999, 127(1), 1–14 http://dx.doi.org/10.1007/s006050050018
  • [2] Berndt J., Suh Y.J., Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians, Monatsh. Math., 2002, 137(2), 87–98 http://dx.doi.org/10.1007/s00605-001-0494-4
  • [3] Deshmukh S., Real hypersurfaces of a complex projective space, Proc. Indian Acad. Sci. Math. Sci., 2011, 121(2), 171–179 http://dx.doi.org/10.1007/s12044-011-0027-6
  • [4] Ishihara S., Elementary Riemannian Geometry, Morigita Publ., 1974 (in Japanese)
  • [5] Pérez J. de D., Suh Y.J., The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians, J. Korean Math. Soc., 2007, 44(1), 211–235 http://dx.doi.org/10.4134/JKMS.2007.44.1.211
  • [6] Suh Y.J., Real hypersurfaces of type B in complex two-plane Grassmannians, Monatsh. Math., 2006, 147(4), 337–355 http://dx.doi.org/10.1007/s00605-005-0329-9
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0004-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.